Duke Mathematical Journal
- Duke Math. J.
- Volume 166, Number 12 (2017), 2183-2336.
On the arithmetic transfer conjecture for exotic smooth formal moduli spaces
In the relative trace formula approach to the arithmetic Gan–Gross–Prasad conjecture, we formulate a local conjecture (arithmetic transfer) in the case of an exotic smooth formal moduli space of -divisible groups, associated to a unitary group relative to a ramified quadratic extension of a -adic field. We prove our conjecture in the case of a unitary group in three variables.
Duke Math. J. Volume 166, Number 12 (2017), 2183-2336.
Received: 31 March 2015
Revised: 3 November 2016
First available in Project Euclid: 9 June 2017
Permanent link to this document
Digital Object Identifier
Primary: 11G18: Arithmetic aspects of modular and Shimura varieties [See also 14G35]
Secondary: 14G17: Positive characteristic ground fields 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]
Rapoport, M.; Smithling, B.; Zhang, W. On the arithmetic transfer conjecture for exotic smooth formal moduli spaces. Duke Math. J. 166 (2017), no. 12, 2183--2336. doi:10.1215/00127094-2017-0003. https://projecteuclid.org/euclid.dmj/1496995226